# SDR FDEA201009213599

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 664-776
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM, STA 664-776 LBL 60 HAS CORROSION.  REMOVED CORROSION ON LT SIDE CREASE BEAM IB CHORD AT STA 664-776 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, FIG 101, DETAIL IV.  ORIG MATERIAL .080 AFTER REWORK .043.  R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
